# SDR SCNA99505

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT HORIZONTAL STABILIZER OUTBOARD SECTION UPPER SPAR CAP FORWARD WAS FOUND CRACKED AT THE FORWARD CLOSING RIB PLANE THE CRACK WAS APPROXIMATELY 4.40 INCHES WHICH EXCEED ALLOWABLE LIMITS PER SB DC10 55-24.  THE SUBJECT SPAR CAP WAS REMOVED, A REPAIR CAP WAS FABRICATED AND INSTALLED IAW SRM 55-20-00 FIG 8 VOL I AND SCA EO 5556711.
